# SDR HEEA063669

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5745S
- Make and model: Bell 206L-1
- Aircraft serial: 45491
- Engine: Allsn 250C28B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gearshaft
- Part number: 23056634
- Condition: Worn
- Location: Spur Adapter
- Part time: 805 hours
- Component: 23033191
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO HIGH TIME IMPELLER.  UPON INSPECTION OF COMPRESSOR PARTS NOTED:  STEP WEAR BEYOND LIMITS ON SPUR GEAR AFT END SPLINES. INSTALLED NEW SPUR GEARSHAFT.
